# SDR AMTA200400440

- Difficulty date: April 14, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 1074944
- Part serial: 1891
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ON TAKEOFF LT ENGINE BLEED OFF LIGHT ILLUMINATER.  RESET UPON ARRIVAL AT KMDW SYSTEM NORMAL .  REMOVED AND REPLACED REVERSE FLOW CHECK CONTROLLER IAW AMM
